# SDR CA111117023

- Difficulty date: November 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- System (JASC): 1410 · Hoses and Tubes
- Part: Hose
- Part number: SS40DT27E102
- Condition: Inaccurate
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PART WAS RECEIVED NEW FROM AN AMERICAN VENDOR. PART WAS MFG BY VENDOR AND MARKED WITH THE ACFT MFG PN ONLY.  VENDOR IS NOT A SUPPLIER TO ACFT MFG, NOR DO THEY HOLD AUTHORITY TO MANUFACTURE PARTS FOR ACFT MFG.  THEY DO NOT HOLD ANY TYPE OF PRODUCTION APPROVAL FOR THE FAA. THIS APPEARS TO BE AN UNAPPROVED PART. FULL PN OF PART IS SS40DT27E102180.
